Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of $ K(\pi, 1)\;4$-manifolds which are rational homology $ 4$-spheres


Author: Feng Luo
Journal: Proc. Amer. Math. Soc. 104 (1988), 1315-1321
MSC: Primary 57N13; Secondary 55P20, 57R19
DOI: https://doi.org/10.1090/S0002-9939-1988-0969062-1
MathSciNet review: 969062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct rational homology $ 4$-sphere manifolds with contractible universal cover.


References [Enhancements On Off] (What's this?)

  • [1] R. Kirby, Problems in low-dimensional manifold theory, Proc. Sympos. Pure Math., vol. 32, part 2, Amer. Math. Soc, Providence, R.I., 1978, pp. 273-312. MR 520548 (80g:57002)
  • [2] M. D. Meyerson, Representing homology classes of closed orientable surfaces, Proc. Amer. Math. Soc. 61 (1976), 181-182. MR 0425967 (54:13916)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N13, 55P20, 57R19

Retrieve articles in all journals with MSC: 57N13, 55P20, 57R19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0969062-1
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society